MAUDE Adverse Event Report: EXACTECH, INC. LOGIC FEMORAL PS CEM RIGHT SZ 2; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC FEMORAL PS CEM RIGHT SZ 2; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number LOGIC FEMORAL PS CEM RIGHT SZ 2
Medical Device Problem Codes Mechanical Problem (1384); Unstable (1667); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Loss of Range of Motion (2032); Discomfort (2330); Arthralgia (2355); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Joint Laxity (4526); Swelling/ Edema (4577)
Date of Event 12/10/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Event or Problem Description
Legal case ¿ mdl no.(b)(6).Rk rev related case (b)(6).**6 dec 2023, (b)(6), rn ¿ ***additional information received from legal on 27-jul-2023/ revision of (b)(6) 2019 revised to zimmer femoral, tibial and patellar components.Revision of all components, right knee.Aseptic failure of right knee; chronic discomfort and restricted motion.Procedure: significant arthrofibrosis was noted and debrided.The femoral implant was noted to be grossly loose and was removed.Significant underlying osteolysis was noted anteriorly and posteriorly as well as in the medial and lateral distal condyles.The patella was noted to be grossly loose and removed.The tibial baseplate was noted to be well fixed and removed.The patient was released from the operating table, transferred to a hospital bed, and taken to the recovery room in stable condition.Optetrak logic psc tibial insert size 2, 9 mm (2106154).Optetrak logic posterior stabilized cemented femoral component size 2.Optetrak logic trapezoid cemented tibial tray size 2f/3t.Optetrak 3-peg patella 35mm.Unable to locate surgeon/patient/serial number in ebi.No serial numbers available.No further information.***original description summary* as reported via legal documentation the patient had a right knee replacement on (b)(6) 2011.Approximately 8 years and 2 months after the initial surgery the patient had a right knee revision on (b)(6) 2019 due to joint pain, joint swelling and stiffness, limited range of motion, loss of mobility, tissue damage, revision surgery, instability, loosening, polyethylene wear, osteolysis.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.Ebi initial surgery could not be located.Historical record & smartsolve searched for patient name with no results.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b5.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
As reported via legal documentation the patient had a right knee replacement on (b)(6) 2011.Approximately 8 years and 2 months after the initial surgery the patient had a right knee revision on (b)(6) 2019 due to joint pain, joint swelling and stiffness, limited range of motion, loss of mobility, tissue damage, revision surgery, instability, loosening, polyethylene wear, osteolysis.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.

Brand Name
LOGIC FEMORAL PS CEM RIGHT SZ 2
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key20907997
Report Number1038671-2024-04780
Device Sequence Number4008079
Product Code JWH
UDI-Device Identifier10885862001214
UDI-Public10885862001214
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLOGIC FEMORAL PS CEM RIGHT SZ 2
Device Catalogue Number02-010-01-0320
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Distributor Facility Aware Date04/26/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2023
Supplement Date Received by Manufacturer03/19/2025
Initial Report FDA Received Date12/11/2024
Supplement Report FDA Received Date03/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;
Patient Age67 YR
Patient SexMale